# SDR DALA2021010800124

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 842 INCORRECT ROUTING OF INFLATION CABLE ON ESCAPE SLIDE.  CORRECTIVE ACTION: REPLACED ESCAPE SLIDE.  OK FOR SERVICE.
